# SDR SWIA971196

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Engine: Pwa PW118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Frame 38-41
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT BUTT STRAP BETWEEN FRAMES 38-41.  REMOVED AND REPLACED THE RIGHT BUTT STRAP BETWEEN FRAMES 38 AND 41 IAW SRM 51-00-00.
